Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had multiple knee replacement surgeries. Not responding to tylenol. Further medication?

I am waiting for my 5th total knee replacement and my dr. took me off anti inflamatory medication because I now have to take a blood thinner. The cement is coming off the bone and causing a lot of pain. He told me to take 2 extra strength tyonol every 6 hours and this does not control the pain at all. Is there another medication that I could take until my surgery.
Asked On : Wed, 6 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for writing to us
If tyonol double strength is not working, you can take tramadol preparation (ultracet) for pain control till surgery is awaited. Take this under supervision of your doctor.
I do hope that you have found something helpful and I will be glad to answer any further query.
Answered: Sun, 25 Aug 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor